# SDR CA140630016

- Difficulty date: June 17, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airtrc AT502
- Engine: Pwa PT6A34AG
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Not Reported
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED, THE ACFT HAD AN ENGINE ISSUE DURING TAKEOFF AND CRASHED INTO FIELD STRAIGHT AHEAD. THE ACFT SHOWED SUBSTANTIAL DAMAGES AND THE PILOT SUFFERED MINOR INJURIES.  THE AIRPLANE WAS REMOVED FROM FIELD AND SENT TO STORAGE FACILITY. THE NTSB REQUESTED ENGINE MFG ASSISTANCE.
